# SDR AALA20050182

- Difficulty date: March 6, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141016
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEN - UPON GEAR RETRACTION GREEN NOSE GEAR LIGHT REMAINED ON, IT STAYED ON FOR THE ENTIRE FIGHT.  REPLACED NOSE LANDING GEAR RETRACT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
